# SDR R61A2024051300210

- Difficulty date: May 8, 2024
- Submitted: May 13, 2024
- Operation: Air carrier
- Aircraft: N241JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000246
- Aircraft time: 38,017 hours, 24,596 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 17001424051
- Condition: Cracked
- Location: Zone 600
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WING LOWER SKIN CRACKED BETWEEN FRAMES/RIB 16 AND 17, 31 MM AFT OF FWD SPAR AND 23 MM INBD OF RIB 17 MEASURING 54 MM IN LENGTH. REPAIRED CRACK IAW ETD2024-170-013056, INSTALLED FILLER, DOUBLER AND TRIPLER. ALSO REF VP-014820-2024 N/R #8 FOR WORK ACCOMPLISHED.
